A New Model of Permutation the Pieces of Nucleotides in DNA Sequences Using the Action of Dihedral Group and Graph Theory
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Downloads: 120 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper | Mathematics | Iraq | Volume 4 Issue 1, January 2015

A New Model of Permutation the Pieces of Nucleotides in DNA Sequences Using the Action of Dihedral Group and Graph Theory

Husein Hadi Abbass, Hussein Salman Mohammed Hussein

In this paper, we give a new model of genetic algorithm using the action of largest subgroup of dihedral Group D_n, n=3^m, m is natural number, m grater than equal 2, bipartite graph, and a markov basis for (n^2-3n) /33n/3- contingency tables with fixed two dimensional marginals such that B is H-invariant.

Keywords: Computational algebraic statistics, sufficient statistics, bipartite graph, dihedral group, Markov basis

Edition: Volume 4 Issue 1, January 2015

Pages: 2225 - 2241

Share this Article

How to Cite this Article?

Husein Hadi Abbass, Hussein Salman Mohammed Hussein, "A New Model of Permutation the Pieces of Nucleotides in DNA Sequences Using the Action of Dihedral Group and Graph Theory", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB15546, Volume 4 Issue 1, January 2015, 2225 - 2241

Enter Your Registered Email Address





Similar Articles with Keyword 'Computational algebraic statistics'

Downloads: 107 | Weekly Hits: ⮙4 | Monthly Hits: ⮙16

Research Paper, Mathematics, Iraq, Volume 3 Issue 12, December 2014

Pages: 542 - 554

A New Model of Genetic Algorithm Using a Bipartite Graph and the Action of Largest Subgroup of Dihedral Group Dn on Invariance Markov Basis, n is a Multiple of 6

Husein Hadi Abbass, Hussein Salman Mohammed Hussein

Share this Article

Downloads: 120 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, Iraq, Volume 4 Issue 1, January 2015

Pages: 2225 - 2241

A New Model of Permutation the Pieces of Nucleotides in DNA Sequences Using the Action of Dihedral Group and Graph Theory

Husein Hadi Abbass, Hussein Salman Mohammed Hussein

Share this Article

Similar Articles with Keyword 'sufficient statistics'

Downloads: 107 | Weekly Hits: ⮙4 | Monthly Hits: ⮙16

Research Paper, Mathematics, Iraq, Volume 3 Issue 12, December 2014

Pages: 542 - 554

A New Model of Genetic Algorithm Using a Bipartite Graph and the Action of Largest Subgroup of Dihedral Group Dn on Invariance Markov Basis, n is a Multiple of 6

Husein Hadi Abbass, Hussein Salman Mohammed Hussein

Share this Article

Downloads: 120 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, Iraq, Volume 4 Issue 1, January 2015

Pages: 2225 - 2241

A New Model of Permutation the Pieces of Nucleotides in DNA Sequences Using the Action of Dihedral Group and Graph Theory

Husein Hadi Abbass, Hussein Salman Mohammed Hussein

Share this Article

Similar Articles with Keyword 'bipartite graph'

Downloads: 107 | Weekly Hits: ⮙4 | Monthly Hits: ⮙16

Research Paper, Mathematics, Iraq, Volume 3 Issue 12, December 2014

Pages: 542 - 554

A New Model of Genetic Algorithm Using a Bipartite Graph and the Action of Largest Subgroup of Dihedral Group Dn on Invariance Markov Basis, n is a Multiple of 6

Husein Hadi Abbass, Hussein Salman Mohammed Hussein

Share this Article

Downloads: 116 | Weekly Hits: ⮙4 | Monthly Hits: ⮙15

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 909 - 912

Smooth Graceful Graphs And Its Application To Construct Graceful Graphs

V J Kaneria, M M Jariya

Share this Article

Downloads: 120 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, Iraq, Volume 4 Issue 1, January 2015

Pages: 2225 - 2241

A New Model of Permutation the Pieces of Nucleotides in DNA Sequences Using the Action of Dihedral Group and Graph Theory

Husein Hadi Abbass, Hussein Salman Mohammed Hussein

Share this Article

Downloads: 130 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 2 Issue 5, May 2013

Pages: 74 - 77

Cordial Labeling of Kn;n related graphs

G. V. Ghodasara, A. H. Rokad

Share this Article

Downloads: 147 | Weekly Hits: ⮙3 | Monthly Hits: ⮙12

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 557 - 559

3-Total Super Product Cordial Labeling For Some Graphs

Abha Tenguria, Rinku Verma

Share this Article

Similar Articles with Keyword 'dihedral group'

Downloads: 107 | Weekly Hits: ⮙4 | Monthly Hits: ⮙16

Research Paper, Mathematics, Iraq, Volume 3 Issue 12, December 2014

Pages: 542 - 554

A New Model of Genetic Algorithm Using a Bipartite Graph and the Action of Largest Subgroup of Dihedral Group Dn on Invariance Markov Basis, n is a Multiple of 6

Husein Hadi Abbass, Hussein Salman Mohammed Hussein

Share this Article

Downloads: 113 | Weekly Hits: ⮙2 | Monthly Hits: ⮙12

Research Paper, Mathematics, Kenya, Volume 5 Issue 4, April 2016

Pages: 1980 - 1983

Cycle Index Formulas for Dn Acting on Ordered Pairs

Geoffrey Muthoka, Ireri Kamuti, Patrick Kimani, LaoHussein

Share this Article

Downloads: 120 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, Iraq, Volume 4 Issue 1, January 2015

Pages: 2225 - 2241

A New Model of Permutation the Pieces of Nucleotides in DNA Sequences Using the Action of Dihedral Group and Graph Theory

Husein Hadi Abbass, Hussein Salman Mohammed Hussein

Share this Article

Downloads: 137 | Weekly Hits: ⮙3 | Monthly Hits: ⮙7

Research Paper, Mathematics, Kenya, Volume 6 Issue 6, June 2017

Pages: 32 - 35

Derivation of Cycle Index Formulas for Dihedral Group Acting on Unordered Triples

Geoffrey Muthoka

Share this Article

Similar Articles with Keyword 'Markov basis'

Downloads: 107 | Weekly Hits: ⮙4 | Monthly Hits: ⮙16

Research Paper, Mathematics, Iraq, Volume 3 Issue 12, December 2014

Pages: 542 - 554

A New Model of Genetic Algorithm Using a Bipartite Graph and the Action of Largest Subgroup of Dihedral Group Dn on Invariance Markov Basis, n is a Multiple of 6

Husein Hadi Abbass, Hussein Salman Mohammed Hussein

Share this Article

Downloads: 120 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, Iraq, Volume 4 Issue 1, January 2015

Pages: 2225 - 2241

A New Model of Permutation the Pieces of Nucleotides in DNA Sequences Using the Action of Dihedral Group and Graph Theory

Husein Hadi Abbass, Hussein Salman Mohammed Hussein

Share this Article



Top